Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 38, NWS Green Bay, WI

May 27, 2012

NWS Green Bay, WI issued this small craft advisory at May 27, 2012, 3:32 PM CDT. It took effect at May 28, 2012, 10:00 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
May 27, 2012, 3:32 PM CDT (20:32 UTC)
In effect from
May 28, 2012, 10:00 AM CDT
Expired
May 28, 2012, 6:00 PM CDT
In force
8 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

097 
WHUS73 KGRB 272032
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
332 PM CDT SUN MAY 27 2012

...GUSTY WINDS AND BUILDING WAVES EXPECTED ON MEMORIAL DAY...

.GUSTY SOUTH TO SOUTHWEST WINDS ARE EXPECTED ON MONDAY AS THE
PRESSURE GRADIENT TIGHTENS AHEAD OF AN APPROACHING LOW PRESSURE
SYSTEM AND COLD FRONT. THE GUSTY WINDS WILL BUILD WAVES ON LAKE
MICHIGAN AND THE BAY OF GREEN BAY.

LMZ521-522-541>543-280445-
/O.NEW.KGRB.SC.Y.0038.120528T1500Z-120528T2300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
332 PM CDT SUN MAY 27 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 6 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CDT
MONDAY. 

* SOUTH WINDS 10 TO 20 KTS...WITH GUSTS TO AROUND 25 KTS ARE
  EXPECTED ON MONDAY. WINDS ARE EXPECTED TO DIMINISH MONDAY
  EVENING.

* WAVES BUILDING TO 2 TO 4 FT MONDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
4 follow-up statements
507 
WHUS73 KGRB 280230
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
930 PM CDT SUN MAY 27 2012

...GUSTY WINDS AND BUILDING WAVES EXPECTED ON MEMORIAL DAY...

.GUSTY SOUTH TO SOUTHWEST WINDS ARE EXPECTED ON MONDAY AS THE
PRESSURE GRADIENT TIGHTENS AHEAD OF AN APPROACHING LOW PRESSURE
SYSTEM AND COLD FRONT. THE GUSTY WINDS WILL BUILD WAVES ON LAKE
MICHIGAN AND THE BAY OF GREEN BAY.

LMZ521-522-541>543-281030-
/O.CON.KGRB.SC.Y.0038.120528T1500Z-120528T2300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
930 PM CDT SUN MAY 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CDT
MONDAY...

* SOUTH WINDS 10 TO 20 KTS...WITH GUSTS TO AROUND 25 KTS ON
  MONDAY. WINDS ARE EXPECTED TO DIMINISH MONDAY EVENING.

* WAVES BUILDING TO 2 TO 4 FT MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
081 
WHUS73 KGRB 280939
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
439 AM CDT MON MAY 28 2012

...GUSTY WINDS AND BUILDING WAVES EXPECTED TODAY...

.GUSTY SOUTH TO SOUTHWEST WINDS ARE EXPECTED TODAY AS THE PRESSURE
GRADIENT TIGHTENS AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM AND
COLD FRONT. THE GUSTY WINDS WILL BUILD WAVES ON LAKE MICHIGAN AND
THE BAY OF GREEN BAY.

LMZ521-522-541>543-281745-
/O.CON.KGRB.SC.Y.0038.120528T1500Z-120528T2300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
439 AM CDT MON MAY 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 6 PM CDT THIS EVENING...

* SOUTH WINDS 15 TO 25 KTS...WITH HIGHER GUSTS. WINDS ARE
  EXPECTED TO DIMINISH MONDAY EVENING.

* WAVES 1 TO 3 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
930 
WHUS73 KGRB 281513
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1013 AM CDT MON MAY 28 2012

...GUSTY WINDS AND BUILDING WAVES EXPECTED THROUGH EARLY THIS EVENING...

.GUSTY SOUTH WINDS ARE EXPECTED THIS AFTERNOON...AS THE PRESSURE
GRADIENT TIGHTENS AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM AND
COLD FRONT. THE GUSTY WINDS WILL BUILD WAVES ON LAKE MICHIGAN AND
THE BAY OF GREEN BAY.

LMZ521-522-541>543-282300-
/O.CON.KGRB.SC.Y.0038.000000T0000Z-120528T2300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1013 AM CDT MON MAY 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

* SOUTH WINDS INCREASING TO 15 TO 25 KTS. WINDS ARE EXPECTED TO
  DIMINISH BY THIS EVENING.

* WAVES 1 TO 3 FT...BUILDING TO 2 TO 4 FT BY MID AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
500 
WHUS73 KGRB 282050
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
350 PM CDT MON MAY 28 2012

...GUSTY WINDS DIMINISHING THIS EVENING...

.GUSTY SOUTH WINDS WILL SLOWLY DIMINISH EARLY THIS EVENING...AS A
LOW PRESSURE SYSTEM AND COLD FRONT CROSS THE AREA.

LMZ521-522-541>543-282300-
/O.CON.KGRB.SC.Y.0038.000000T0000Z-120528T2300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
350 PM CDT MON MAY 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

* SOUTH WINDS 10 TO 20 KTS WITH GUSTS TO 25 KTS POSSIBLE THROUGH
  EARLY EVENING.

* WAVES 2 TO 4 FT...SUBSIDING TO 1 TO 3 FT BY LATE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at May 27, 3:04 PM CDT, 28 minutes earlier.

Area forecast discussion, May 27, 3:04 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
304 PM CDT SUN MAY 27 2012

.SHORT TERM...TONIGHT AND MEMORIAL DAY.
MORNING CONVECTION PRODUCED A PRONOUNCED OUTFLOW BOUNDARY ACROSS
NORTHEAST WISCONSIN. ALSO...GUSTY SOUTHEAST WINDS AHEAD OF WARM
FRONT WAS BRINGING COOL MARINE AIR OFF LAKE MICHIGAN AND THE BAY
OF GREEN BAY. THE COMBINATION OF THESE TWO FACTORS WAS MAIN CAUSE
FOR WARM FRONT HAVING A HARD TIME OVERCOMING THE DEEPER STABLE
BOUNDARY FROM ANTIGO TO APPLETON TO NEAR MILWAUKEE. THE WARM
FRONT DID PUSH THROUGH THE WISCONSIN RAPIDS AREA WHERE TEMPERATURES
WERE WELL INTO THE 80S. THE WARM FRONT SHOULD CONTINUE TO PUSH
NORTHWARD TONIGHT. ATTENTION THEN TURNS TO CONVECTION THAT WILL
DEVELOP LATE THIS AFTERNOON AND EVENING WEST OF THE STATE.

STILL SOME QUESTIONS ON EVOLUTION OF CONVECTION ON MEMORIAL DAY.
MOST OF THE MODELS WANT TO WEAKEN OVERNIGHT CONVECTION AND THEN
RE FIRE CONVECTION DURING THE AFTERNOON ALONG THE COLD FRONT. COULD
NOT RULE OUT THE POSSIBILITY OF MORNING CONVECTION ROLLING ACROSS
THE FORECAST AREA. IF FIRST SCENARIO IS CORRECT...MODELS INDICATED
1500/2000 J/KG OF CAPE...LIFTED INDICES OF -6C AND WINDEX VALUES
OVER 50 KNOTS TO SUPPORT THE RISK OF SEVERE THUNDERSTORMS.

DID NOT CHANGE MUCH IN MIN TEMPERATURES TONIGHT...EXCEPT FOR A FEW
DEGREES COOLER ALONG THE LAKE AND BAY UNTIL WARM FRONT PASSES ACROSS
THE AREA. WOULD NOT BE SURPRISED IF TEMPERATURES ROSE OVERNIGHT ALONG
THE LAKE ONCE WINDS TURN MORE TO THE SOUTH. THINK CURRENT HIGH TEMPERATURES
FOR MEMORIAL DAY SEEM REASONABLE SINCE THERE IS A LOT OF UNCERTAINTY
IN THE EVOLUTION OF CONVECTION AND ASSOCIATED CLOUD COVER.

.LONG TERM...MONDAY NIGHT THROUGH NEXT SUNDAY...THE MAIN FCST CONCERNS
INCLUDE THE POTENTIAL FOR SVR TSTMS MONDAY EVENING...THEN MUCH COOLER
TEMPERATURES FOR THE MIDWEEK PERIOD.

A COLD FRONT WILL STILL HAVE TO PASS THROUGH AT LEAST THE SE HALF OF
GRB CWA ON MONDAY EVG...AND ALTHOUGH INSTABILITY WILL BE WEAKENING
AFTER 00Z/TUES...SCT STRONG TO SVR TSTMS WILL LIKELY PERSIST INTO
THE EARLY EVG OVER OUR EASTERN COUNTIES. HAVE PULLED THE POPS
BACK A BIT FARTHER WEST EARLY IN THE EVG...AS SOME OF THE MODELS
ARE SUGGESTING A SLOWER PROGRESSION OF THE FRONT.

MUCH COOLER CANADIAN AIR WILL FLOW INTO THE AREA LATE MONDAY NIGHT
AND TUESDAY...WITH H8 TEMPS DROPPING BLO ZERO ACROSS NORTHERN WI
BY LATE TUESDAY NIGHT. LOOK FOR A DROP OF ABOUT 15 DEGREES IN
MAX TEMPS FROM MONDAY TO TUESDAY...AND HIGHS ONLY IN THE 50S TO
LOWER 60S BY WEDNESDAY. CLOUD COVER SHOULD PREVENT ANY WIDESPREAD
FROST ON TUESDAY NIGHT...BUT CLEARING SKIES SHOULD RESULT IN
SOME FROST ON WEDNESDAY NIGHT. ASIDE FROM SOME LOW POPS IN NC WI
ON TUESDAY AND TUES NGT...EXPECT MAINLY DRY CONDITIONS DURING THE
MIDWEEK PERIOD.

AN UPPER TROF WILL LINGER OVER CENTRAL CANADA AND THE GREAT LAKES
REGION LATER IN THE WEEK...THEN EDGE EASTWARD NEXT WEEKEND. A SYSTEM
WILL TRACK SOUTH OF THE REGION FROM WEDNESDAY NIGHT THROUGH
THURSDAY NIGHT...WITH HIGH PRESSURE REMAINING IN CONTROL THROUGH
ABOUT SATURDAY. SOME AFTERNOON INSTABILITY WILL DEVELOP ON THE
NORTHERN PERIPHERY OF THE HIGH ON FRIDAY AND SATURDAY...POSSIBLY
LEADING TO ISOLD DIURNAL SHRA/TSRA. THE SFC HIGH IS EXPECTED TO
SHIFT EAST ON SUNDAY...WITH RETURN FLOW BRINGING A WARM FRONT
TOWARD THE AREA. THIS SHOULD RESULT IN A CHANCE OF SHRA/TSRA.
&&

.AVIATION...A WARM FRONT EXTENDED FROM MILWAUKEE TO JUST WEST OF
FOND DU LAC TO NEAR MARSHFIELD. THIS WARM FRONT WILL CONTINUE TO
PUSH NORTH FOR THE REMAINDER OF THE AFTERNOON AND EVENING HOURS.
AHEAD OF THE FRONT...WINDS WERE FROM THE SOUTHEAST WHICH SHOULD
VEER TO THE SOUTH ONCE THE WARM FRONT PASSES. FOR TONIGHT...LOW
LEVEL WIND SHEAR EXPECTED TO DEVELOP AROUND 04Z AND CONTINUE
THROUGH THE REMAINDER OF TONIGHT. CONVECTION THAT DEVELOPS WEST
OF THE STATE ALONG THE COLD FRONT SHOULD MOVE INTO NORTH CENTRAL
WISCONSIN LATE TONIGHT (AFTER 08Z).  EVOLUTION OF CONVECTION STILL
UNCERTAIN ON MEMORIAL DAY AS MODELS WANT TO WEAKEN OVERNIGHT CONVECTION
AND THEN RE FIRE CONVECTION DURING THE AFTERNOON HOURS. STILL SOME
POSSIBILITY THAT CONVECTION COULD MOVE ACROSS THE ENTIRE CWA
DURING THE MORNING AND EARLY AFTERNOON HOURS. IF THIS SCENARIO
DOES OCCUR... THIS COULD PUT A DAMPER ON SEVERE POTENTIAL FOR
TOMORROW AFTERNOON. GUSTY SOUTH WINDS CAN BE EXPECTED WITH GUSTS
OF 25 TO 30 KNOTS LIKELY AHEAD OF COLD FRONT.
&&

.MARINE...SMALL CRAFT WILL BE ISSUED FOR MEMORIAL DAY...FROM 10 AM
TO 6 PM. GUSTY SOUTH/SOUTHWEST WINDS CAN BE EXPECTED WITH SOME GUSTS
TO AROUND 25 KNOTS BY LATE MORNING THROUGH MUCH OF THE AFTERNOON.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

ECKBERG/KIECKBUSCH
Hazardous weather outlook, May 27, 3:08 PM CDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
308 PM CDT SUN MAY 27 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-282015-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
308 PM CDT SUN MAY 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE POSSIBLE LATE TONIGHT ACROSS NORTH CENTRAL
WISCONSIN. ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED BUT A FEW
STORMS COULD HAVE GUSTY WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON MEMORIAL DAY.
SOME OF THE STRONGER STORMS COULD PRODUCE DAMAGING WINDS AND
LARGE HAIL...ESPECIALLY DURING THE AFTERNOON AND EARLY EVENING.
TORRENTIAL RAINFALL IS ALSO POSSIBLE...AND COULD PRODUCE SOME
URBAN FLOODING AND PONDING OF WATER ON AREA ROADWAYS.

MUCH COOLER AIR WILL ARRIVE DURING THE MIDWEEK PERIOD. FROST IS
POSSIBLE IN NORTH CENTRAL AND FAR NORTHEAST WISCONSIN EARLY
THURSDAY MORNING.

THERE IS A CHANCE OF THUNDERSTORMS NEXT WEEKEND...BUT IT IS
TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT...BUT MAY BE NEEDED
ON MEMORIAL DAY.

LMZ521-522-541>543-282015-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
308 PM CDT SUN MAY 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

AREAS OF MARINE FOG MAY POSE A RISK TO MARINERS ON LAKE MICHIGAN
TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

AREAS OF MARINE FOG WILL CONTINUE ON MEMORIAL DAY. IN ADDITION...
GUSTY SOUTHWEST WINDS MAY RESULT IN CONDITIONS HAZARDOUS TO
SMALL CRAFT. A SMALL CRAFT ADVISORY HAS BEEN ISSUED.

THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH STRONG
WINDS...LARGE HAIL AND TORRENTIAL RAIN ON MONDAY AFTERNOON AND
EVENING. RAIN AND FOG MAY REDUCE VISIBILITY TO LESS THAN ONE MILE
AT TIMES.

THERE IS A CHANCE OF THUNDERSTORMS NEXT WEEKEND...BUT IT IS TOO
EARLY TO DETERMINE IF SEVERE WEATHER WILL DEVELOP.

ECKBERG/TSK

In the hours before

Special weather statement, May 27, 9:59 AM CDT, 5 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
959 AM CDT SUN MAY 27 2012

WIZ022-271600-
DOOR-
INCLUDING THE CITY OF...STURGEON BAY
959 AM CDT SUN MAY 27 2012

....STRONG THUNDERSTORMS MOVING ACROSS DOOR COUNTY...

CLUSTERS OF STRONG THUNDERSTORMS ACROSS DOOR COUNTY SHOULD MOVE
OFFSHORE AROUND 11 AM. SOME LOCATIONS THAT WILL SEE THE STRONGER
STORMS ARE STURGEON BAY...VALMY...CARLSVILLE...MAPLEWOOD...KOLBERG
AND JACKSONPORT. WIND GUSTS TO AROUND 35 MPH...HAIL LESS THAN A HALF
INCH IN DIAMETER...FREQUENT TO CLOUD TO GROUND LIGHTNING STRIKES
AND TORRENTIAL RAINS CAN BE EXPECTED WITH THIS LINE OF STORMS.
CAMPERS AT POTAWATOMI STATE PARK SHOULD CONTINUE TO REMAIN IN SAFE
SHELTER AND BOATERS SHOULD REMAIN IN PORT UNTIL THE STORMS PASS.

ECKBERG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 10:39 PM CDTSevere Thunderstorm WarningGRBMarathon, Wood38 min
May 26, 11:01 PM CDTSevere Thunderstorm WarningGRBMarathon, Portage31 min
May 27, 1:38 AM CDTAreal Flood AdvisoryGRBFlorence, Forest, Langlade, Lincoln, Oneida, Vilas4 hr
May 27, 8:42 AM CDTSpecial Marine WarningGRB52 min

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.